# SDR AALA20140603034

- Difficulty date: June 3, 2014
- Submitted: June 6, 2014
- Operation: Air carrier
- Aircraft: N385AM
- Make and model: Boeing 767323
- Aircraft serial: 27059
- Aircraft time: 84,306 hours, 13,355 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING UPPER SKIN HAS AREA OF CORROSION OTBD OF WING TO BODY CHORD FWD OF REAR SPAR, APPROX 27 INCHES AFT OF AFT EMER EXIT.  ACCOMPLISHED REPAIR IAW EA B767-57-035117.
